MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Break (1069); Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported during a bedside bronchoscopy, using a glidescope core 2m quickconnect cable, the display on the connected glidescope core 15-inch fhd monitor went black and then had green and pink lines across the screen.The light stayed on at the end of the bflex2 single-use bronchoscope.The users unplugged the bronchoscope and it resumed normal function.It was also reported that the cable was broken at the connection point.No delay in procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The reported glidescope core 2m quickconnect (qc) cable used during the procedure was returned to verathon for evaluation along with the customer's glidescope core 15-inch fhd monitor, glidescope core smart cable, and bflex2 single-use bronchoscope.A verathon technical service representative (tsr) evaluated the returned devices and was able to confirm the reported image issue.Upon visual inspection, the tsr identified the qc cable connector was broken and a piece wedged in the connector preventing connection with the bronchoscope.The customer's qc cable failed verathon's device functionality testing.The tsr evaluated all other returned devices and did not identify any further issues, therefore isolating the issue to only the qc cable.Upon completion of verathon's device evaluation, a replacement qc cable was provided to the customer along with returning their monitor and smart cable.The bronchoscope was scrapped due to being a single-use device.The glidescope core operations and maintenance manual (omm) notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21969214
Report Number9615393-2025-00049
Device Sequence Number18230417
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public(01)00879123006578(10)17920-1-11(11)240826
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot Number17920-1-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown